Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 18, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 16, 2015, 8:34 AM CDT for Okaloosa County, Florida. It took effect at Apr 18, 2015, 5:00 AM CDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2015, 8:34 AM CDT (13:34 UTC)
- In effect from
- Apr 18, 2015, 5:00 AM CDT
- Expired
- Apr 19, 2015, 1:00 AM CDT
- In force
- 20 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 7.59 ft at Apr 15, 2015, 10:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
037 WGUS44 KMOB 161334 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 834 AM CDT THU APR 16 2015 ...The National Weather Service in Mobile has issued a Flood Warning for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Heavy rainfall over the past week in addition to the upcoming forecasted rainfall will result in rising river levels. A Flood Warning is now in effect. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-171334- /O.NEW.KMOB.FL.W.0018.150418T1000Z-150419T0600Z/ /CRVF1.1.ER.150418T1000Z.150418T1200Z.150419T0000Z.NO/ 834 AM CDT THU APR 16 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Shoal River Near Crestview * From late Friday night until late Saturday night * At 8 AM Thursday the stage was...7.3 feet. * Minor flooding is forecast * Flood stage is 8 feet. * Forecast to rise above flood stage by Saturday morning and continue to rise near 8.1 feet by Saturday morning. The river will fall below flood stage by Saturday evening. * At 8 feet...Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
2 follow-up statements
665 WGUS84 KMOB 170103 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 803 PM CDT THU APR 16 2015 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-180103- /O.EXT.KMOB.FL.W.0018.150418T1800Z-150419T0600Z/ /CRVF1.1.ER.150418T1800Z.150418T1800Z.150419T0000Z.NO/ 803 PM CDT THU APR 16 2015 ...FLOOD WARNING EXTENDED until late Saturday night...The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From Saturday early afternoon until late Saturday night. * At 7PM Thursday the stage was 7 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by Saturday early afternoon and continue to rise near 8 feet by Saturday early afternoon. The river will fall below flood stage by early Sunday morning. * At 8 feet...Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
377 WGUS84 KMOB 171507 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1007 AM CDT FRI APR 17 2015 ...The Flood Warning is cancelled for the following rivers in Alabama... Florida... Styx River Near Elsanor affecting Baldwin County. Escambia River Near Century affecting Escambia County. Shoal River Near Crestview affecting Okaloosa County. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-171537- /O.CAN.KMOB.FL.W.0016.000000T0000Z-150418T1800Z/ /STXA1.1.ER.150415T1230Z.150416T0700Z.150416T1912Z.NO/ 1007 AM CDT FRI APR 17 2015 The FLOOD WARNING is CANCELLED for The Styx River Near Elsanor * until Saturday afternoon. * At 9 AM Friday the stage was 8.5 feet. * Flood stage is 12 feet. && LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759 $$ ALC053-FLC033-171537- /O.CAN.KMOB.FL.W.0017.000000T0000Z-150420T1200Z/ /CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1007 AM CDT FRI APR 17 2015 The FLOOD WARNING is CANCELLED for The Escambia River Near Century * until Monday morning. * At 9 AM Friday the stage was 15.5 feet. * Flood stage is 17 feet. && LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729 3077 8733 3093 8731 $$ FLC091-171537- /O.CAN.KMOB.FL.W.0018.000000T0000Z-150419T0600Z/ /CRVF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1007 AM CDT FRI APR 17 2015 The FLOOD WARNING is CANCELLED for The Shoal River Near Crestview * until late Saturday night. * At 9 AM Friday the stage was 6.7 feet. * Flood stage is 8 feet. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 16, 4:59 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 16, 4:59 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CDT THU APR 16 2015
...EXCESSIVE RAINFALL POTENTIAL CONTINUES THE NEXT FEW DAYS...
...POTENTIAL REMAINS FOR AREAL FLOODING...
...SEVERE STORMS POSSIBLE ON SATURDAY...
.SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...DEEP UPPER LOW PRESSURE CENTER
OVER THE LOWER ROCKIES WILL CONTINUE TO DIG AND DRIFT EASTWARD
THROUGH TONIGHT LEADING TO A CONTINUED SERIES OF WEAK TO MODERATE
MID LEVEL IMPULSES EJECTING ENE FROM LOWER AND CENTRAL TEXAS TO THE
CENTRAL GULF STATES THROUGH TONIGHT. WITH DEEP MOISTURE STILL IN
PLACE OVER MUCH OF THE LOWER MS RIVER AND CENTRAL GULF REGION...EXPECT
ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO
BEGIN AFFECTING MOST AREAS IN THE CWFA THIS MORNING BUILDING IN
COVERAGE THROUGH EARLY TONIGHT THEN DIMINISHING SLOWLY THROUGH EARLY
FRI MORNING. THE HEAVIEST PRECIP LOOKS TO OCCUR OVER THE WESTERN HALF
OF THE CWFA LATER TODAY...SPREADING EASTWARD THIS EVENING AND
OVERNIGHT. WITH PLENTY OF CLOUDS AND PRECIP IN THE REGION THROUGH
TONIGHT BELIEVE DAYTIME TEMPS WILL CONTINUE TO RUN 2 TO 3 DEGREES
COOLER THAN THE PREDICTED MOS RESULTING IN ANOTHER DAY OF WEAK
SEABREEZE CIRCULATIONS DURING THE MID TO LATE AFTERNOON HOURS. LATEST
MODEL SOUNDINGS CONTINUE TO SHOW PWATS BETWEEN 1.8 TO 2.0 INCHES FOR
MOST AREAS COMBINED WITH MARGINAL SFC BASED INSTABILITY AND SHEAR...
RESULTING IN A FEW STRONG THUNDERSTORMS BY AFTERNOON CONTINUING
THROUGH THE EARLY TO MID EVENING. THE MAIN THREAT WILL BE VERY HEAVY
RAIN...GUSTY STRAIGHT LINE WINDS...AND FREQUENT CLOUD TO GROUND
LIGHTNING. ISOLATED CASE OF DAMAGING WINDS AND LARGE HAIL CAN'T BE
RULED OUT ALSO. WITH ANTECEDENT SOIL CONDITIONS STILL RATHER
SATURATED ACROSS THE LOWER HALF OF THE CWFA...WE WILL STILL KEEP THE
FLASH FLOOD WATCH IN EFFECT FOR THESE AREAS. AS FOR TEMPS...WITH
PLENTY OF CLOUDS AND PRECIP AROUND WE WILL LEAN COOLER THAN THE
CURRENT MAV FOR HIGHS TODAY AND A TAD HIGHER FOR LOWS TONIGHT. HIGHS
TODAY WILL CLIMB TO THE MID TO UPPER 70S FOR ALL AREAS IN THE
CWFA...FOLLOWED BY LOWS MOSTLY IN THE MID 60S FOR ALL INLAND AREAS
AND THE UPPER 60S TO NEAR 70 ALONG THE IMMEDIATE COAST. 32/EE
FRIDAY AND FRIDAY NIGHT...16.00Z GLOBAL MODELS CONTINUE TO INDICATE
THAT THE WELL PRONOUNCED CUTOFF UPPER LEVEL STORM SYSTEM MOVES VERY
LITTLE OVER THE FOUR CORNERS OF THE DESERT SOUTHWEST TO CLOSE OUT THE
WEEK. DOWNSTREAM...AMPLIFIED HIGH LEVEL SOUTHWEST FLOW LOOKS TO
REMAIN QUITE ACTIVE WITH A SERIES OF MID LEVEL IMPULSES CONTINUING TO
PASS EAST ACROSS THE GULF COAST IN THE DIFFLUENT FLOW PATTERN ALOFT.
TIMING OF THESE AND THE SUBSEQUENT POSITION/TIMING/PROGRESSION OF
HEAVIER RAINS PROVE TO BE THE MOST CHALLENGING AND WILL BE MONITORED
IN THE VERY NEAR TERM TIME FRAMES. WILL ALSO WATCH THE PROGRESSION OF
ANY SURFACE BASED MESOSCALE BOUNDARIES SET DOWN BY CONVECTION...WHICH
WILL LIKELY AID IN ENHANCING ASCENT. VERY LITTLE CHANGE NOTED IN THE
DEEP LAYER MOISTURE WHICH LOOKS TO REMAIN AT UNSEASONABLY HIGH
LEVELS (PRECIPITABLE WATER VALUES RANGING FROM 1.5 TO 1.70 INCHES).
THUS...WILL MAINTAIN THE LIKELIHOOD OF SHOWERS AND STORMS ON
FRIDAY...WHICH WILL AGAIN BE LIKELY EFFICIENT HEAVY RAIN PRODUCERS.
THIS ESPECIALLY TRUE FOR THOSE AREAS THAT ARE IMPACTED BY BETTER
ORGANIZED SHOWERS/STORMS THAT MOVE REPEATEDLY OVER THE SAME AREAS.
TAKE NOTE...WITH ANTECEDENT SOIL MOISTURE LEVELS BEING HIGH FROM
RECENT EPISODES OF HEAVY RAIN...WILL NOT TAKE MUCH FOR ADDITIONAL
HEAVY DOWNPOURS TO LEAD TO RUNOFF AND AREAL FLOODING PROBLEMS. FLASH
FLOOD WATCH CONTINUES THROUGH FRIDAY EVENING. DAYTIME HIGHS ON
FRIDAY IN THE MID/UPPER 70S.
AS THE HIGH LEVEL FLOW CONTINUES TO AMPLIFY...THE BEST DEEP LAYER
ASCENT FOR ORGANIZED SHOWERS AND STORMS WITHIN A STRONGLY DIFFLUENT
FLOW ALOFT...LOOKS TO BECOME POSITIONED FROM EAST TEXAS INTO THE
LOWER MISSISSIPPI RIVER DELTA FRIDAY NIGHT. THUS...WILL HAVE A
LIKELIHOOD OF SHOWERS/STORMS POSITIONED MORE TO THE WEST OVER SOUTHEAST
MISSISSIPPI/INTERIOR SOUTHWEST ALABAMA FRIDAY NIGHT. LOWER CHANCES
MORE TO THE EAST THURSDAY NIGHT...UNDER AXIS OF DOWNSTREAM UPPER
LEVEL RIDGING. OVERNIGHT LOWS MID 60S INTERIOR TO NEAR 70 CLOSER TO
AREA BEACHES. /10
.LONG TERM [SATURDAY THROUGH WEDNESDAY]...THE UPPER SYSTEM BEGINS TO
OPEN UP...PHASE WITH THE NORTHERN STREAM AND EJECT ACROSS THE PLAINS
LATE SATURDAY INTO SUNDAY. THE HIGH LEVEL SOUTHWEST FLOW ACROSS THE
CENTRAL GULF COAST REMAINS HIGHLY AMPLIFIED AND LIKELY ACTIVE AS A
SERIES OF MID LEVEL IMPULSES CONTINUE TO LIFT NORTHEAST ACROSS THE
AREA. DEEP LAYER MOISTURE CHANGES LITTLE...SO CHANCES OF
SHOWERS/STORMS REMAIN ELEVATED ON THROUGH THE WEEKEND. SOME OF THE
RAINS LOCALLY HEAVY...RESULTING IN POTENTIAL FLOODING OF LOWER LYING
AREAS SUBJECT TO POOR DRAINAGE OF EXCESSIVE AMOUNTS OF STORM WATER.
FOR SPECIFIC INFORMATION ON EXPECTED RAINFALL ACCUMULATIONS...TIMING AND
IMPACTS...VISIT THE NATIONAL WEATHER SERVICE MOBILE/PENSACOLA WEBSITE
AT WWW.SRH.NOAA.GOV/MOB/
THERE IS ALSO THE POTENTIAL FOR SEVERE STORMS AS WELL ON SATURDAY AS
LOW LEVEL WIND PROFILES BEGIN TO INCREASE AND VEER AS A SUBTROPICAL
LOW LEVEL JET DIVES INTO THE SOUTHERN PART OF TROUGH. AS THE SYSTEM
TAKES ON A NEGATIVE TILT FOR A TIME DURING THE DAY SATURDAY...UPWARD
VERTICAL MOTION WILL LIKELY STRENGTHEN...AS RESULTANT UPPER-LEVEL
DIFFLUENCE INCREASES ACROSS OUR REGION. THUS...SOME POTENTIAL FOR
SEVERE STORMS EXISTS ON SATURDAY...LOOKING TO MOSTLY AFFECT
THE NORTHWESTERN TIER OF ZONES. THE CAVEAT WILL BE THE ONGOING
PRECEDING WET PATTERN WHICH MAY REDUCE AMOUNT OF INSTABILITY. MORE
SPECIFICS ON POTENTIAL FOR SEVERE WEATHER POTENTIAL ON SATURDAY WILL
COME ON LATER FORECASTS AS THE MAIN PLAYERS IN THE VERY NEAR TERM
WILL BE POTENTIAL FOR AREAL FLOODING.
THE 15.00Z GLOBAL SPECTRAL GUIDANCE SUGGESTS THAT RAIN CHANCES WILL
TREND LOWER BY MONDAY AS SOUTHERN STREAM ENERGY PIVOTS ACROSS THE
SOUTHEAST...BRINGING A FRONTAL ZONE THROUGH THE AREA. LITTLE IN THE
WAY OF RAIN FORECAST TUESDAY AND WEDNESDAY. LITTLE CHANGE IN DAYTIME
HIGHS DURING THE OUTLOOK. COOLER LOWS...INTO THE MID/UPPER 50S
INTERIOR BOTH TUESDAY/WEDNESDAY MORNINGS AS SURFACE HIGH SINKS INTO
THE SOUTHERN US. /10
&&
.AVIATION...
16.12Z ISSUANCE...MOSTLY MVFR CIGS THROUGH 17.12Z. COULD SEE BRIEF
PERIODS OF IFR CIGS MOSTLY IN HEAVY RAIN ASSOCIATED WITH SOME OF THE
HEAVIER SHOWERS AND THUNDERSTORMS THAT ARE EXPECTED TODAY AND
TONIGHT. WINDS WILL BE MOSTLY SOUTHEAST TO SOUTH AT 5 TO 8 KNOTS
THROUGH EARLY FRI MORNING. 32/EE
&&
.MARINE...A LIGHT EAST TO SOUTHEAST WIND FLOW WILL PERSIST OVER THE
MARINE AREA THROUGH TONIGHT THEN SHIFT MOSTLY SOUTH TO SOUTHWEST AND
SLOWLY BUILD OVER THE WEEKEND AS A COLD FRONT APPROACHES FROM THE
WEST. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO FORM AND MOVE EASTWARD AS THE FRONT NEARS FROM THE WEST. BY SAT
SOME OF THE THUNDERSTORMS COULD BE STRONG MOSTLY ACCOMPANIED BY
GUSTY WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. ISOLATED CASES
OF DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL ALSO BE
POSSIBLE. WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS AND
THUNDERSTORMS THROUGHOUT THE WEEKEND. A MODERATE OFFSHORE FLOW IS
EXPECTED IN THE WAKE OF THE COLD FRONT LATE MONDAY NIGHT THROUGH
TUESDAY. A DRIER WEATHER PATTERN IS EXPECTED FOR MOST OF NEXT
WEEK. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 78 66 78 66 77 / 100 60 70 50 80
PENSACOLA 76 68 77 68 78 / 100 80 70 30 70
DESTIN 78 69 75 70 78 / 100 80 60 10 70
EVERGREEN 75 65 79 64 80 / 100 80 70 30 80
WAYNESBORO 76 64 79 66 77 / 90 60 70 60 80
CAMDEN 75 64 79 64 79 / 90 70 70 40 80
CRESTVIEW 79 66 77 67 81 / 100 80 70 20 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR ESCAMBIA-LOWER
BALDWIN-LOWER MOBILE-UPPER BALDWIN-UPPER MOBILE-WASHINGTON.
FL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COASTAL ESCAMBIA-
COASTAL OKALOOSA-COASTAL SANTA ROSA-INLAND ESCAMBIA-INLAND
OKALOOSA-INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR GEORGE-GREENE-PERRY-
STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Apr 16, 5:10 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 510 AM CDT THU APR 16 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 510 AM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MOST AREAS GENERALLY SOUTH AND WEST OF A LINE STRETCHING FROM ANDALUSIA ALABAMA TO WAYNESBORO MISSISSIPPI. SOIL CONDITIONS REMAIN FAVORABLE FOR FLASH FLOODING IN THESE AREAS. A FEW STRONG THUNDERSTORMS ACCOMPANIED WITH VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY STRAIGHT WINDS CAN BE EXPECTED LATER TODAY AND EARLY TONIGHT. A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A POTENTIALLY DANGEROUS FLOOD AND FLASH FLOOD PATTERN WILL PERSIST THROUGH SUNDAY WITH LINGERING EFFECTS POSSIBLE INTO EARLY NEXT. ADDITIONAL RAINFALL TOTALS OF AROUND 5 INCHES ARE LIKELY OVER MUCH OF THE AREA...WITH ISOLATED LOCATIONS POSSIBLY RECEIVING AS MUCH AS 10 INCHES. AT THIS POINT...IT IS IMPOSSIBLE TO DETERMINE WHERE EACH UPCOMING ROUND OF HEAVY RAINFALL WILL SET UP...BUT THE ENTIRE REGION SHOULD BE ON ALERT FOR A CONTINUED INCREASED THREAT OF FLASH FLOODING THROUGH THE WEEKEND. GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL LIKELY ACCOMPANY THE STRONGER THUNDERSTORMS THROUGHOUT THE REMAINDER OF THE WEEK. A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE LATE IN THE WEEK AND OVER THE WEEKEND AHEAD OF DEVELOPING COLD FRONT APPROACHING FROM THE WEST. A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE GULF BEACHES OF ALABAMA ANS NORTHWEST FLORIDA THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-171200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 510 AM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:32 AM CDT | River Flood Warning | MOB | Escambia | 9 days |
| Apr 16, 8:36 AM CDT | River Flood Warning | MOB | Escambia | 52 hr |
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.